# SDR C2XA02IA062

- Difficulty date: March 12, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Part serial: SP994319
- Condition: Leaking
- Location: Tail
- Part time: 2,768 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE-  AFTER STARTING THE APU AT THE GATE THE CREW NOTED A FUEL SMELL IN THE CABIN.  CLE-  MAINTENANCE INSPECTED THE APU, AND, THE AIRCRAFT WAS RELEASED IAW MEL.  BNA-  MAINTENANCE REMOVED AND REPLACED THE APU,PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
